Open Access
Translator Disclaimer
1996 All geometries of the Mathieu group {$M\sb {11}$} based on maximal subgroups
Francis Buekenhout, Michel Dehon, Dimitri Leemans
Experiment. Math. 5(2): 101-110 (1996).

Abstract

Using a Cayley program, we get all firm, residually connected geometries whose rank-two residues satisfy the intersection property, on which $M_{11}$ acts flag-transitively, and in which the stabilizer of each element is a maximal subgroup of $M_{11}$.

Citation

Download Citation

Francis Buekenhout. Michel Dehon. Dimitri Leemans. "All geometries of the Mathieu group {$M\sb {11}$} based on maximal subgroups." Experiment. Math. 5 (2) 101 - 110, 1996.

Information

Published: 1996
First available in Project Euclid: 13 March 2003

zbMATH: 0863.51012
MathSciNet: MR1418957

Subjects:
Primary: 51E24
Secondary: 51-04

Rights: Copyright © 1996 A K Peters, Ltd.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.5 • No. 2 • 1996
Back to Top